# SDR SWIA200718426

- Difficulty date: June 28, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 24,249 hours, 35,769 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Condition: Worn
- Location: Aileron Control
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5788 - THE YOKE FEELS AS THOUGH IT FALLS INTO A DETENT IN THE CENTER POSITION.  REPLACED LEFT AILERON BELLCRANK AND AILERON SPIGOT BEARING IAW EMB 120 MM 27-11-05.
